# SDR A6WA201643490

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,330 hours, 29,213 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT WING ANTI-ICE CAUTION ILLUMINATED ON TAKEOFF, ABORTED AT 60 KTS, NORMAL BRAKING.  WING ANTI-ICE WAS ON & IN NORMAL MODE.  COMPLIED WITH OPERATIONAL TEST OF WING ANTI-ICE & INDICATION SYS IAW AMM 30-12-00.  OPERATIONS CHECKED NORMAL.  COULD NOT DUPLICATE MALFUNCTION.  ACFT IS OK FOR SERVICE.
